# SDR ASAA2020032632504

- Difficulty date: March 22, 2020
- Submitted: March 26, 2020
- Operation: Air carrier
- Aircraft: N514AS
- Make and model: Boeing 737890
- Aircraft serial: 35193
- Aircraft time: 43,809 hours, 13,038 cycles
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Fuel
- Condition: Leaking
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

REF LP 12103257 LEAK CK, FOUND #1 ENGINE LEAKING FUEL FROM DRAIN. GROUNDED - YES. ON DEFERRAL.
